# SDR SWAA2012121310577

- Difficulty date: December 1, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 62,411 hours, 51,986 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 947 AT STR 26L HAS CORROSION ON SHEAR TIE.  REMOVED AND REPLACED SHEAR TIE AT STA 947  STA 25L TO STR 26L PER BAC DWG 65-46560  REV F.  REMOVED AND RE-INSTALLED INTERCOSTAL AT STA 927 TO STA 947.5 PER B377 SRM 51-40-02.
